Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Avodart

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 12-02-2005, 06:00 AM
David
Guest
 
Posts: n/a
Default EYE REDNESS

I have been taking AVODART for 2 weeks and noticed that my eyes are very red and sensitive. It appears that the redness is directly related to the medication because I never experienced this discomfort prior to AVODART. I am unrinating better and I would like to continue the drug but my eyes are very sore and I start graduate school next week and will have to read a great deal.<br><br>Has anyone experienced this side effect and did it persist or disappear after your system adjusted to the medication.<br><br>Thanks for any feedback you can provide.<br><br>David
Reply With Quote
  #2  
Old 01-22-2008, 03:55 AM
Will
Guest
 
Posts: n/a
Default Avodart and Flomax

I was having trouble urinating or not emptying completely till I put my penis back into my pants and dribbled. I take one Avodart and two Flomax each morning and have for over six months, but I have noticed feeling stiff all over and sore, and a lack of energy. I have decreased libdo and ejaculate and have trouble maiting an erection if I can get one to masturbate. I've thought of discontiuing it, but worry about the effects it will have and then me not being able to urinate. So I am planning on seeing my PCP and ask him about the drug and any alternatives he may had in mind. I don't like taking pills and prefer injections, if available, because I sometimes forget, so I have a tray marked for each day of the week to remind me if I have taken it that day. I'm in my early 50's and retired. I go to the gym almost every day and have been told I look like I'm in my 40's a great complement thanks to plastic surgery! LOL Well, that's all I have for you. I wish you luck and the problem will not get better, believe me. I'm just sorry you're having this problem just starting grduate school. You must be in your 20's. <br><br>Good bye and Good Luck! And write if you want and let me know how you are doing and if your doctor has any other drugs or suggestions for this problem.<br><br>Will
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Facial Redness Melissa Benicar 2 05-12-2008 07:55 PM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 07:11 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.